# SDR MASA2014101502671

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 23,882 hours, 19,889 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR DIFFICULT TO OPEN.  MX ADJUSTED AND LUBED DOOR HANDLE.
